# SDR MALA100212

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,466 hours, 31,814 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT INOP (BOTH WAYS).  LIGHT BULBS TESTED OK.  GEAR 3 GREEN LIGHT WORKS FINE.  R & R LANDING GEAR CONTROL UNIT PN ON/OFF D494-12-001, SN OFF 659/02-98, SN ON 614/09-96.  OPS CHECK GOOD IAW AMM 32-31-05-02.
